General transient solution of the one-step master equation in one dimension

File Description SizeFormat 
PhysRevE.91.062119.pdfPublished version429.77 kBAdobe PDFDownload
Title: General transient solution of the one-step master equation in one dimension
Author(s): Smith, S
Shahrezaei, V
Item Type: Journal Article
Publication Date: 16-Jun-2015
Date of Acceptance: 7-Mar-2015
URI: http://hdl.handle.net/10044/1/26441
DOI: https://dx.doi.org/10.1103/PhysRevE.91.062119
ISSN: 1063-651X
Publisher: American Physical Society
Start Page: 062119-1
End Page: 062119-6
Journal / Book Title: Physical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Volume: 91
Issue: 6
Copyright Statement: ©2015 American Physical Society
Keywords: Science & Technology
Physical Sciences
Physics, Fluids & Plasmas
Physics, Mathematical
Physics
BIOCHEMICAL NETWORKS
BIOLOGICAL-SYSTEMS
MATRIX
APPROXIMATION
DISTRIBUTIONS
KINETICS
COMPUTE
Publication Status: Published
Article Number: 062119
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons